I've been on Lithium for about 6 months now and for 5 of those months I've experienced horrible foot pain, mostly in my heels, while sitting and walking. Could this be a side effect from the Lithium?
Hello icincin. Yes, very possibly. I'd mention it to your doctor. Did some reading up on your question and could not find anything, mentioning your problem. Theres, muscle weakness, as well as swelling in the ankles. I do believe however that its a form of lithium toxicity you're experiencing. (I am not a doctor and the above said is my own point of view) Regards, pledge
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2012 • 1 answer
Posted 20 Feb 2013 • 3 answers
Posted 25 Feb 2013 • 2 answers
Posted 25 Jan 2016 • 3 answers
Posted 25 Jul 2016 • 3 answers